Volume 16, Issue 1 (March 2020)                   IJEEE 2020, 16(1): 26-38 | Back to browse issues page

XML Print

Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Jabbari A, Dubas F. A New Subdomain Method for Performances Computation in Interior Permanent-Magnet (IPM) Machines. IJEEE. 2020; 16 (1) :26-38
URL: http://ijeee.iust.ac.ir/article-1-1501-en.html
Abstract:   (811 Views)
In this research work, an improved two-dimensional semi-analytical subdomain based method for performance computation in IPM machine considering infinite-/finite-magnetic material permeability in pseudo-Cartesian coordinates by using hyperbolic functions has been presented. In the developed technique, all subdomains are divided into periodic or non-periodic regions with homogeneous or non-homogeneous boundary conditions (BCs), respectively. Taking into account the appropriate interfaces conditions in the presented coordinates system, the machine performances including magnetic flux density, cogging/electromagnetic torque, back-EMF, and self-/mutual induction have been calculated for three distinct values of soft-magnetic material relative permeability (viz, 200, 800 and ∞). The semi-analytical results are compared and confirmed by the FEA results.
Full-Text [PDF 2836 kb]   (463 Downloads)    
Type of Study: Research Paper | Subject: Special Electric Machines
Received: 2019/05/12 | Accepted: 2019/08/25 | Published: 2019/09/03

Creative Commons License
© 2020 by the authors. Licensee IUST, Tehran, Iran. This is an open access journal distributed under the terms and conditions of the Creative Commons Attribution-NonCommercial 4.0 International (CC BY-NC 4.0) license.